Uniform global asymptotic stability of differential inclusions

D. Angeli, B. Ingalls, E. D. Sontag, Y. Wang

Research output: Contribution to journalArticlepeer-review

25 Scopus citations


Stability of differential inclusions defined by locally Lipzchitz compact valued mappings is considered. It is shown that if such a differential inclusion is globally asymptotically stable, then, in fact, it is uniformly globally asymptotically stable (with respect to initial states in compacts). This statement is trivial for differential equations, but here we provide the extension to compact- (not necessarily convex-) valued differential inclusions. The main result is presented in a context which is useful for control-theoretic applications: a differential inclusion with two outputs is considered, and the result applies to the property of global error detectability.

Original languageEnglish (US)
Pages (from-to)391-412
Number of pages22
JournalJournal of Dynamical and Control Systems
Issue number3
StatePublished - Jul 2004

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Algebra and Number Theory
  • Numerical Analysis
  • Control and Optimization


  • Control systems
  • Differential inclusions
  • Partial detectability
  • Stability


Dive into the research topics of 'Uniform global asymptotic stability of differential inclusions'. Together they form a unique fingerprint.

Cite this